MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGIES, INC. MALYUGIN RING SYSTEM; IRIS RETRACTOR CLIP

MICROSURGICAL TECHNOLOGIES, INC. MALYUGIN RING SYSTEM; IRIS RETRACTOR CLIP
Model Number MAL-0002
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The malyugin ring has 4 scrolls (eylets) that hook onto iris.During the case the surgeon reported an eyelet was previously fused, would not engage and bent toward the center.After several attempts of trying to engage, it was removed and replaced by another malyugin ring.After the case, the eylet was found defective.Corneal edema caused by disrupting endo and descemets was reported.Steroids were prescribed to treat the patient.Full patient recovery reported.

Brand Name
MALYUGIN RING SYSTEM
Common Device Name
IRIS RETRACTOR CLIP
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGIES, INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 20630 8392
Manufacturer Contact
jeffrey cody
8415 154th ave ne
redmond, WA 98052
2063083926
MDR Report Key17403090
Report Number3019924-2022-00006
Device Sequence Number17614314
Product Code HOC
UDI-Device Identifier10844685000040
UDI-Public10844685000040
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model NumberMAL-0002
Device Catalogue NumberMAL-0002
Device Lot Number158987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexFemale